CaltechAUTHORS
  A Caltech Library Service

Stable seminorms revisited

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1998) Stable seminorms revisited. Mathematical Inequalities & Applications, 1 (1). pp. 31-40. ISSN 1331-4343. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854012

[img] PDF
See Usage Policy.

98Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854012

Abstract

A seminorm S on an algebra A is called stable if for some constant σ > 0 , S(x^k) ≤ σS(x)^k for all x ∈ A and all k = 1, 2, 3,.... We call S strongly stable if the above holds with σ = 1 . In this note we use several known and new results to shed light on the concepts of stability. In particular, the interrelation between stability and similar ideas is discussed.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.7153/mia-01-02DOIArticle
Additional Information:© 1998 Element d.o.o.
Subject Keywords:Algebras, norms, seminorms, stability, strong stability
Issue or Number:1
Classification Code:Mathematics subject classification (1991): 15A60, 47A30
Record Number:CaltechAUTHORS:20181003-155854012
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854012
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90108
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:07 Oct 2018 00:06
Last Modified:03 Oct 2019 20:22

Repository Staff Only: item control page